Record number :
31623
Title of article :
TRANSFORMATIONS OF ORDINARY DIFFERENTIAL EQUATIONS VIA DARBOUX TRANSFORMATION TECHNIQUE
Author/Authors :
USTINOV، N. V. نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
-278
From page :
279
To page :
0
Abstract :
A new approach for obtaining the transformations of solutions of Anonlinear ordinary differential equations representable as the Acompatibility condition of the overdetermined linear systems is Aproposed. The corresponding transformations of the solutions of the Aoverdetermined linear systems are derived in the framework of the Darboux transformation technique.
Keywords :
Ground State Euclidean Measures , Uniqueness Problem , Cluster Expansions , Quantum Lattice Systems
Journal title :
Repotrts on Mathematical Physics
Serial Year :
2000
Link To Document :
بازگشت